SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Similares en SciELO

PEDRAJA-REJAS, Liliana M; ARANEDA-GUIRRIMAN, Carmen A; RODRIGUEZ-PONCE, Emilio R  y  RODRIGUEZ-PONCE, Juan J. Calidad en la Formación Inicial Docente: Evidencia Empírica en las Universidades Chilenas. Form. Univ. [online]. 2012, vol.5, n.4, pp. 15-26. ISSN 0718-5006.  http://dx.doi.org/10.4067/S0718-50062012000400003.

  • 1 / 17
    ABADA, Nadjet; BENCHOHRA, Mouffak  y  HAMMOUCHE, Hadda. Existence Results for Semilinear Differential Evolution Equations with Impulses and Delay. Cubo [online]. 2010, vol.12, n.2 ISSN 0719-0646.
    Acceder em: SciELO Chile.
  • 2 / 17
    ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.4 ISSN 0716-0917.
    Acceder em: SciELO Chile.
  • 3 / 17
    HENRÍQUEZ, HERNÁN R.. DIFFERENTIABILITY OF SOLUTIONS OF LINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY. Proyecciones [online]. 2002, vol.21, n.2 ISSN 0716-0917.
    Acceder em: SciELO Chile.
  • 4 / 17
    HERNÁNDEZ, EDUARDO. REGULARITY OF SOLUTIONS OF PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY. Proyecciones [online]. 2002, vol.21, n.1 ISSN 0716-0917.
    Acceder em: SciELO Chile.
  • 5 / 17
    LIU, Junwei  y  ZHANG, Chuanyi. EXISTENCE AND STABILITY OF ALMOST PERIODIC SOLUTIONS TO IMPULSIVE STOCHASTIC DIFFERENTIAL EQUATIONS. Cubo [online]. 2013, vol.15, n.1 ISSN 0719-0646.
    Acceder em: SciELO Chile.
  • 6 / 17
    HENRÍQUEZ, HERNÁN R.. EXISTENCE OF PERIODIC SOLUTIONS OF NEUTRAL FUNCTION AL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY. Proyecciones (Antofagasta) [online]. 2000, vol.19, n.3 ISSN 0716-0917.
    Acceder em: SciELO Chile.
  • 7 / 17
    CHITIOUI, Taoufik; EZZINBI, Khalil  y  REBEY, Amor. EXISTENCE AND STABILITY IN THE α-NORM FOR NONLINEAR NEUTRAL PARTIAL DIFFERENTIAL EQUATIONS WITH FINITE DELAY. Cubo [online]. 2013, vol.15, n.1 ISSN 0719-0646.
    Acceder em: SciELO Chile.
  • 8 / 17
    TUNC, Cemil. ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2 ISSN 0716-0917.
    Acceder em: SciELO Chile.
  • 9 / 17
    ROJAS, J.F  y  TORRES, I. An exact solution of delay-differential equations in association models. Rev. mex. fis. [online]. 2011, vol.57, n.2 ISSN 0035-001X.
    Acceder em: SciELO México.
  • 10 / 17
    BENCHOHRA, MOUFFAK; NGUÉRÉKATA, GASTON M  y  SEBA, DJAMILA. Measure of Noncompactness and Nondensely Defined Semilinear Functional Differential Equations with Fractional Order. Cubo [online]. 2010, vol.12, n.3 ISSN 0719-0646.
    Acceder em: SciELO Chile.
  • 11 / 17
    YE, Guobing; SHEN, Jianhua  y  LI, Jianli. Periodic boundary value problems for impulsive neutral differential equations with multi-deviation arguments. Comput. Appl. Math. [online]. 2010, vol.29, n.3 ISSN 1807-0302.
    Acceder em: SciELO Brasil.
  • 12 / 17
    ABBAS, Syed. WEIGHTED PSEUDO ALMOST AUTOMORPHIC SOLUTIONS OF FRACTIONAL FUNCTIONAL DIFFERENTIAL EQUATIONS. Cubo [online]. 2014, vol.16, n.1 ISSN 0719-0646.
    Acceder em: SciELO Chile.
  • 13 / 17
    PIñEROS-CAñAS, Juan Carlos  y  GARZóN-ALVARADO, Diego Alexander. Sobre la solución numérica de la ecuación de onda. Ing. Univ. [online]. 2009, vol.13, n.2 ISSN 0123-2126.
    Acceder em: SciELO Colômbia.
  • 14 / 17
    IBRAHIM, Rabha W. Existence of deviating fractional differential equation. Cubo [online]. 2012, vol.14, n.3 ISSN 0719-0646.
    Acceder em: SciELO Chile.
  • 15 / 17
    TUNç, Cemil. The bounded solutions to nonlinear fifth-order differential equations with delay. Comput. Appl. Math. [online]. 2009, vol.28, n.2 ISSN 1807-0302.
    Acceder em: SciELO Brasil.
  • 16 / 17
    HENRÍQUEZ, HERNÁN R. DIFFERENTIABILITY OF SOLUTIONS OF THE ABSTRACT CAUCHY PROBLEM. Proyecciones [online]. 2001, vol.20, n.3 ISSN 0716-0917.
    Acceder em: SciELO Chile.
  • 17 / 17
    DE LAS FUENTES, Maximiliano; ARCOS, José L  y  NAVARRO, Carlos R. Impacto en las Competencias Matemáticas de los Estudiantes de Ecuaciones Diferenciales a Partir de una Estrategia Didáctica que Incorpora la Calculadora. Form. Univ. [online]. 2010, vol.3, n.3 ISSN 0718-5006.
    Acceder em: SciELO Chile.